| Model Number |
1897200 |
| Medical Device Problem Code |
Vibration (1674)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that pre-op, the blade had vibrating issue in the m2 handpiece.The handpiece was checked with another blade and the problem was still the same.But when the blade was checked with another handpiece it was working fine.There was no patient involved.
Additional Manufacturer Narrative
H3: product analysis of the m2 handpiece was unable to confirm the reported fault.Found the handpiece cosmetically not ok.The connector has dent and hi-pot test failed as the motor cable assembly was found faulty.H6: previously applied codes fdm b17, fdr c20 and fdc d16 are no longer applicable.Additional codes: previously applied code img g04063 is no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.